MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; SMALL SUPERIOR AUGMENT GLENOID PLATE

EXACTECH, INC. EQUINOXE; SMALL SUPERIOR AUGMENT GLENOID PLATE
Catalog Number 320-35-02
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During the initial right tsa for this (b)(6) female patient, there was a crack in the coracoid noted due to loosening of the coracoid gps tracker.At this point, the last two screws were placed without computer navigation.There was no action taken and the outcome is noted as: continue to update this adverse event until it has been resolved.Currently, there is no updated information in the clinical study database.The case report form indicates this event is unlikely related to devices and definitely related to procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Pending evaluation: concomitant device(s): 320-36-00 - 36mm humeral liner +0 unconstrained, 320-10-00 - equinoxe reverse tray adapter plate tray +0, 320-31-36 - glenosphere, 36mm, 300-30-06 - equinoxe preserve stem 6mm.
 
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the surgical event cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition and the loosening of the coracoid gps tracker.Section h11: *the following sections have corrected information: (d4) catalog number: 320-35-02, unique identifier (udi) #: (b)(4).(g4) pma/510(k)number: k180632.(d10) concomitant device(s): 320-36-00 - 36mm humeral liner +0 unconstrained.320-10-00 - equinoxe reverse tray adapter plate tray +0.320-31-36 - glenosphere, 36mm.300-30-06 - equinoxe preserve stem 6mm.

Brand Name
EQUINOXE
Common Device Name
SMALL SUPERIOR AUGMENT GLENOID PLATE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14207764
Report Number1038671-2022-00462
Device Sequence Number4435357
Product Code KWT
UDI-Device Identifier10885862534873
UDI-Public10885862534873
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-35-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date04/26/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexFemale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite